# SDR L1GA200000246

- Difficulty date: August 17, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 79,475 hours, 73,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 INCH CRACK AT FS 218 BL 55RT-CUSP MEMBRANE.  FABRICATED AND INSTALLED REPAIR WEB AND DOUBLERS.
